Mathematics of computation.

Mathematics of computation. - Washington, D.C. : National Academy of Sciences-National Research Council, [1960?- - v. ; 26 cm. - Quarterly - Vol. 14, no. 69 (Jan. 1960)-

Title from cover. Published: Washington, D.C. : National Academy of Sciences, National Research Council, Jan. 1960-; Providence, R.I. : For the National Academy of Sciences, National Research Council by the American Mathematical Society, -Apr. 1965; Providence, R.I. : American Mathematical Society, July 1965-

Supplements accompany some issues.



Vols. for 1960-Apr. 1965 issued by: Division of Mathematics, National Academy of Sciences, National Research Council; for July 1965- by: American Mathematical Society.

Vols. 1 (1943)-23 (1969). 1 v. (Includes index to the journal under its earlier titles.); v. 24 (1970)-43 (1984). 1 v.

0025-5718 = Mathematics of computation = Math. comput.

MCMPAF

gs 45000054

18430630R DNLM M07740000 DNLM


Mathematics--Periodicals.
Computerwiskunde.
Mathématiques--Périodiques.
Mathématiques--Tables--Périodiques.

QA47 / .M29

510

W1 / MA96